# SDR CALA2025052805024

- Difficulty date: May 25, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N68843
- Make and model: Boeing 737924ER
- Aircraft serial: 60317
- Aircraft time: 32,629 hours, 11,945 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HARD TO STOW GIRT BAR ONTO THE STOWAGE RACK FOR THE FWD ENTRY DO OR PERFORMEC GVI NO BLOCKAGE OR BINDING GIRT BAR STOWS PROPERLY. REF TO AMM 25-66-01-000-803
